Overuse of pain medications could make your headache worse
Could the cause of your chronic headaches be caused by headache medicine? Many of us reach for Tylenol, Advil, or other over-the-counter pain relievers without giving it much thought.
Pain specialists are finding life-threatening dangers in the over-use of over-the-counter pain relievers.
Joining Linda Cavanaugh in our studios is Integris Pain Management specialist Dr. Atul Walia.
It mainly starts with the abuse of over-the-counter pain relief medications. Taking too much Tylenol or Advil can set you up for more pain in the future.
There are risks in taking too many over-the counter pain killers. Organ damage is one of those risks.
The body can fight off pain naturally, but we’re all so busy, and find it hard to take it easy when we have a headache.
Most Americans had a headache last year. In fact, Americans appear to have more headaches than other people. Studies in Africa and Japan have shown headache rates one-third and half, respectively, that of the United States. Every year in this country headaches are the primary reason for at least 10 million doctor visits, more than any other pain symptom.
For more information on headaches and over-the-counter medications visit the following sites:
Integris Pain Management Clinic
- OKC man dies after attack with baseball bat, alleged suspect claims self-defense
- UPDATE: Woman turns self in for stealing toys from baby's grave after caught on tape
- Expect a warm windy Friday; potential severe weather coming this weekend
- Police: 83-year-old 'Ganja Granny' arrested for pot peddling near school